# SDR SIMA20120519001

- Difficulty date: May 19, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 21,615 hours, 20,235 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3987 THE FLIGHT ATTENDANT REPORTED THE MAIN DOOR WAS VERY HARD TO OPEN LIKE THE HANDLE WAS JAMMING ON SOMETHING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED AND LUBED MAIN DOOR ROLLERS IAW EMB 140 MM 53-21-02.  THE OPERATIONAL CHECK WAS GOOD, NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
